# SDR C2XAOOIA403

- Difficulty date: November 7, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 12037400001
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-DURING POST FLIGHT INSPECTION, CREW REPORTED SEVERAL EMERGENCY LIGHTS TO BE INOPERATIVE. MX REPAIRED A BROKEN WIRE. A/C WAS APPROVED FOR RETURN TO SERVICE.
